# SDR WX0A2024090632167

- Difficulty date: September 2, 2024
- Submitted: September 6, 2024
- Operation: Air carrier
- Aircraft: N254NV
- Make and model: Airbus A320-214
- Aircraft serial: 7913
- Aircraft time: 16,740 hours, 8,811 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) FA REPORTS MEGAPHONE IS NOT TESTING CORRECTLY / REPLACED MEGAPHONE BATTERIES IAW AMM 25-65-51-920-001-A. OPS CHECK GOOD."
